# SDR CA010116027

- Difficulty date: January 3, 2001
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Component: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, THE F/OS FRONT WINDSHIELD SHATTERED AT 31,000 FEET.THE MAINTENANCE REPLACED THE WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.
